Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Eigenvalue completions by affine varieties


Authors: Joachim Rosenthal and Xiaochang Wang
Journal: Proc. Amer. Math. Soc. 128 (2000), 643-646
MSC (2000): Primary 15A18; Secondary 93B60
Published electronically: October 25, 1999
MathSciNet review: 1709764
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we provide new necessary and sufficient conditions for a general class of eigenvalue completion problems.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 15A18, 93B60

Retrieve articles in all journals with MSC (2000): 15A18, 93B60


Additional Information

Joachim Rosenthal
Affiliation: Department of Mathematics, University of Notre Dame, Notre Dame, Indiana 46556-5683
Email: Rosenthal.1@nd.edu

Xiaochang Wang
Affiliation: Department of Mathematics, Texas Tech University, Lubbock, Texas 79409-2013
Email: mdxia@ttacs1.ttu.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-99-05655-5
PII: S 0002-9939(99)05655-5
Keywords: Eigenvalue completions, pole placement problems, dominant morphism theorem, inverse eigenvalue problems
Received by editor(s): March 4, 1997
Received by editor(s) in revised form: April 2, 1998
Published electronically: October 25, 1999
Additional Notes: The first author was supported in part by NSF grant DMS-9400965.
The second author was supported in part by NSF grant DMS-9500594.
Communicated by: John A. Burns
Article copyright: © Copyright 1999 American Mathematical Society